Abstract and Applied Analysis
1996 - 2025
Continued by Abstract and Applied Analysis.
From Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().
Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.
Volume 2007, month December, 2007
- Legendre's Differential Equation and Its Hyers-Ulam Stability pp. 1-14

- Soon-Mo Jung
Volume 2007, month November, 2007
- On the Noncommutative Neutrix Product of Distributions pp. 1-10

- Emin Özçaḡ, İnci Ege, Haşmet Gürçay and Biljana Jolevska-Tuneska
- On Bloch-Type Functions with Hadamard Gaps pp. 1-8

- Stevo Stevic
Volume 2007, month October, 2007
- Monotonicity of a Key Function Arised in Studies of Nematic Liquid Crystal Polymers pp. 1-7

- Hongyun Wang and Hong Zhou
- A Tauberian Theorem with a Generalized One-Sided Condition pp. 1-12

- Ibrahim Çanak and Ümit Totur
- Positive Solutions for Boundary Value Problem of Nonlinear Fractional Differential Equation pp. 1-8

- Moustafa El-Shahed
- On Boundaries of Parallelizable Regions of Flows of Free Mappings pp. 1-8

- Zbigniew Leśniak
- Relations between Sequences and Selection Properties pp. 1-8

- D. Djurcic, Lj. D. R. Kocinac and M. R. Žižovic
- On Minimal Norms on M n pp. 1-4

- Madjid Mirzavaziri and Mohammad Sal Moslehian
- Some New Bounds for Mathieu's Series pp. 1-10

- Abdolhossein Hoorfar and Feng Qi
Volume 2007, month August, 2007
- Isomorphisms and Derivations in Lie C * -Algebras pp. 1-14

- Choonkil Park, Jong Su An and Jianlian Cui
- On Local α -Times Integrated C -Semigroups pp. 1-18

- Yuan-Chuan Li and Sen-Yen Shaw
- On a Class of Multitime Evolution Equations with Nonlocal Initial Conditions pp. 1-26

- F. Zouyed, F. Rebbani and N. Boussetila
Volume 2007, month July, 2007
- L 1 TV Computes the Flat Norm for Boundaries pp. 1-14

- Simon P. Morgan and Kevin R. Vixie
Volume 2007, month June, 2007
- Weighted Composition Operators from H ∞ to the Bloch Space on the Polydisc pp. 1-13

- Songxiao Li and Stevo Stevic
- Navier-Stokes Equations with Potentials pp. 1-30

- Adriana-Ioana Lefter
- The Use of Cerami Sequences in Critical Point Theory pp. 1-28

- Martin Schechter
- The Convolution on Time Scales pp. 1-24

- Martin Bohner and Gusein Sh. Guseinov
Volume 2007, month May, 2007
- Nonlinear Periodic Systems with the p -Laplacian: Existence and Multiplicity Results pp. 1-23

- Francesca Papalini
- Degenerate Differential Operators with Parameters pp. 1-27

- Veli B. Shakhmurov
- Stability of Functional Inequalities with Cauchy-Jensen Additive Mappings pp. 1-13

- Young-Sun Cho and Hark-Mahn Kim
- On the Equilibria of the Extended Nematic Polymers under Elongational Flow pp. 1-15

- Hong Zhou, Lynda Wilson and Hongyun Wang
- Existence Results for Polyharmonic Boundary Value Problems in the Unit Ball pp. 1-16

- Sonia Ben Othman, Habib Mâagli and Malek Zribi
- Meromorphic Functions Sharing a Small Function pp. 1-6

- Songmin Wang and Zongsheng Gao
Volume 2007, month April, 2007
- A Note on the Parabolic Differential and Difference Equations pp. 1-16

- Allaberen Ashyralyev, Yasar Sozen and Pavel E. Sobolevskii
- Asymptotics of Time Harmonic Solutions to a Thin Ferroelectric Model pp. 1-14

- Naïma Aïssa and Kamel Hamdache
- Homomorphisms and Derivations in C * -Algebras pp. 1-12

- Choonkil Park and Abbas Najati
Volume 2007, month March, 2007
- On Weighted Hadamard-Type Singular Integrals and Their Applications pp. 1-17

- Yong Jia Xu
- Generalized Stability of C * -Ternary Quadratic Mappings pp. 1-6

- Choonkil Park and Jianlian Cui
- Existence and Multiplicity of Positive Solutions for Dirichlet Problems in Unbounded Domains pp. 1-21

- Tsung-Fang Wu
- Fixed Points of Nonlinear and Asymptotic Contractions in the Modular Space pp. 1-10

- A. Razani, E. Nabizadeh, M. Beyg Mohamadi and S. Homaei Pour
Volume 2007, month February, 2007
- Multiple Positive Solutions of Nonhomogeneous Elliptic Equations in Unbounded Domains pp. 1-19

- Tsing-San Hsu
- Estimates for the Multiplicative Square Function of Solutions to Nondivergence Elliptic Equations pp. 1-13

- Jorge Rivera-Noriega
- Continuous-Time Multiobjective Optimization Problems via Invexity pp. 1-11

- Valeriano A. De Oliveira and Marko A. Rojas-Medar
- Homogenization of Elliptic Differential Equations in One-Dimensional Spaces pp. 1-6

- G. Grammel
Volume 2007, month January, 2007
- Spectrum of a Differential Operator with Periodic Generalized Potential pp. 1-8

- Mehmet Sahin and Manaf Dzh. Manafov
- A Wave Equation Associated with Mixed Nonhomogeneous Conditions: The Compactness and Connectivity of Weak Solution Set pp. 1-17

- Nguyen Thanh Long and Le Thi Phuong Ngoc
- Stabilization for a Periodic Predator-Prey System pp. 1-17

- Sebastian Aniţa and Carmen Oana Tarniceriu
- On the Generalized Hyers-Ulam Stability of a Cauchy-Jensen Functional Equation pp. 1-15

- Kil-Woung Jun, Yang-Hi Lee and Young-Sun Cho
- On a Cubic Equation and a Jensen-Quadratic Equation pp. 1-10

- Jae-Hyeong Bae and Won-Gil Park
- Global Bounds for Cocoercive Variational Inequalities pp. 1-9

- Fan Jianghua and Wang Xiaoguo
- The Atkinson Theorem in Hilbert C * -Modules over C * -Algebras of Compact Operators pp. 1-7

- A. Niknam and K. Sharifi
Volume 2006, month December, 2006
- Existence of global solution and nontrivial steady states for a system modeling chemotaxis pp. 1-23

- Zhenbu Zhang
Volume 2006, month November, 2006
- Proximinality in geodesic spaces pp. 1-10

- A. Kaewcharoen and W. A. Kirk
Volume 2006, month August, 2006
- L q -perturbations of leading coefficients of elliptic operators: Asymptotics of eigenvalues pp. 1-15

- Vladimir Kozlov
- Topological and variational methods of nonlinear analysis and their applications pp. 1-2

- V. G. Zvyagin, Yu. E. Gliklikh and V. V. Obukhovskii
Volume 2006, month June, 2006
- On a certain functional equation in the algebra of polynomials with complex coefficients pp. 1-15

- E. Muhamadiev
Volume 2006, month May, 2006
- An existence result for a semipositone problem with a sign changing weight pp. 1-5

- Jaffar Ali and R. Shivaji
- Theorem on the union of two topologically flat cells of codimension 1 in â„ n pp. 1-9

- A. V. Chernavsky
- On a singular sublinear polyharmonic problem pp. 1-14

- Sonia Ben Othman
- Flow of electrorheological fluid under conditions of slip on the boundary pp. 1-14

- R. H. W. Hoppe, M. Y. Kuzmin, W. G. Litvinov and V. G. Zvyagin
- The mappings of degree 1 pp. 1-14

- Maria N. Krein
- Surgery and the relative index in elliptic theory pp. 1-16

- V. E. Nazaikinskii and B. Yu. Sternin
- Gantmacher-Kreĭn theorem for 2 nonnegative operators in spaces of functions pp. 1-15

- O. Y. Kushel and P. P. Zabreiko
Volume 2006, month April, 2006
- Necessary and sufficient conditions for global-in-time existence of solutions of ordinary, stochastic, and parabolic differential equations pp. 1-17

- Yuri E. Gliklikh
- Bourgin-Yang-type theorem for a -compact perturbations of closed operators. Part I. The case of index theories with dimension property pp. 1-13

- Sergey A. Antonyan, Zalman I. Balanov and Boris D. Gel'man
- On calculation of the relative index of a fixed point in the nondegenerate case pp. 1-11

- A. V. Guminskaya and P. P. Zabreiko
- Exponential dichotomy for evolution families on the real line pp. 1-16

- Adina Luminiţa Sasu
- Exact controllability for a nonlinear stochastic wave equation pp. 1-14

- Bui An Ton
- The Kolmogorov equation in the stochastic fragmentation theory and branching processes with infinite collection of particle types pp. 1-10

- R. Ye. Brodskii and Yu. P. Virchenko
- An oriented coincidence index for nonlinear Fredholm inclusions with nonconvex-valued perturbations pp. 1-21

- Valeri Obukhovskii, Pietro Zecca and Victor Zvyagin
- The integral limit theorem in the first passage problem for sums of independent nonnegative lattice variables pp. 1-12

- Yuri P. Virchenko and M. I. Yastrubenko
Volume 2006, month March, 2006
- Existence of positive solutions for some nonlinear elliptic problems in unbounded domains of ℝ n pp. 1-13

- Noureddine Zeddini
- An H -system for a revolution surface without boundary pp. 1-10

- P. Amster, P. De Nápoli and M. C. Mariani
- Existence of nontrivial solutions for semilinear problems with strictly differentiable nonlinearity pp. 1-14

- Sergio Lancelotti
- On the exact controllability of a nonlinear stochastic heat equation pp. 1-12

- Bui An Ton
Volume 2006, month February, 2006
- Common fixed points of one-parameter nonexpansive semigroups in strictly convex Banach spaces pp. 1-10

- Tomonari Suzuki
- Some remarks on gradient estimates for heat kernels pp. 1-10

- Nick Dungey
- Research of a mathematical model of low-concentrated aqueous polymer solutions pp. 1-27

- Mikhail V. Turbin
- A quasi-linear parabolic system of chemotaxis pp. 1-21

- Takasi Senba and Takasi Suzuki
- Singularly perturbed periodic parabolic equations with alternating boundary layer type solutions pp. 1-21

- Adelaida B. Vasil'eva and Leonid V. Kalachev
- The complete ellipsoidal shell-model in EEG imaging pp. 1-18

- S. N. Giapalaki and F. Kariotou
- Existence of positive solutions for nonlinear boundary value problems in bounded domains of ℝ n pp. 1-18

- Faten Toumi
- Existence of positive solutions for some polyharmonic nonlinear equations in ℝ n pp. 1-24

- Habib Mâagli and Malek Zribi
- Multiple periodic solutions for a class of second-order nonlinear neutral delay equations pp. 1-9

- Xiao-Bao Shu and Yuan-Tong Xu
- On the two-point boundary value problem for quadratic second-order differential equations and inclusions on manifolds pp. 1-9

- Yuri E. Gliklikh and Peter S. Zykov
- Robust control problems of vortex dynamics in superconducting films with Ginzburg-Landau complex systems pp. 1-43

- Aziz Belmiloudi
- Bregman distances, totally convex functions, and a method for solving operator equations in Banach spaces pp. 1-39

- Dan Butnariu and Elena Resmerita
- Dynamics via measurability pp. 1-15

- Svetlana Butler and Joseph Rosenblatt
- Estimates for the green function and existence of positive solutions for higher-order elliptic equations pp. 1-22

- Imed Bachar
- On the rate of the volume growth for symmetric viscous heat-conducting gas flows with a free boundary pp. 1-8

- Alexander Zlotnik
- A note on properties that imply the fixed point property pp. 1-12

- S. Dhompongsa and A. Kaewkhao
- On symmetric equilibrium of an isothermal gas with a free boundary and a body force pp. 1-12

- Alexander Zlotnik and Mikhail Maksimov
- General existence principles for nonlocal boundary value problems with φ -Laplacian and their applications pp. 1-30

- Ravi P. Agarwal, Donal O'Regan and Svatoslav Stanek
- Single blow-up solutions for a slightly subcritical biharmonic equation pp. 1-20

- Khalil El Mehdi
- Strongly nonlinear elliptic variational unilateral problems in Orlicz space pp. 1-20

- L. Aharouch, A. Benkirane and M. Rhoudaf
- A degree theory for locally compact perturbations of Fredholm maps in Banach spaces pp. 1-20

- Pierluigi Benevieri and Massimo Furi
- Norming points and unique minimality of orthogonal projections pp. 1-17

- Boris Shekhtman and Lesław Skrzypek
- A note on the difference schemes for hyperbolic-elliptic equations pp. 1-13

- A. Ashyralyev, G. Judakova and P. E. Sobolevskii
- A nonlinear second order problem with a nonlocal boundary condition pp. 1-11

- P. Amster and P. De Nápoli
- A symmetric solution of a multipoint boundary value problem at resonance pp. 1-11

- Nickolai Kosmatov